Had Bel I je Ted yesterday, had no idea I would bruise this bad. Is this normal?
Had Belatoro Yesterday, is This Normal? (photo)
Doctor Answers 7
Belotero May Cause More Bruising Than Other HA Filles
Belotero is a hyaluronic acid filler that is commonly used to treat finer lines and wrinkles, lips and tear troughs for hollowness. I've noticed that Belotero seems to cause more bruising & swelling than Juvederm, for example. The product doesn't cause the bruising as much as the placement of the filler. Belotero must be injected on a superficial level therefore; causes more bruising. I wouldn't worry about your eyes, give them a full 2 weeks to heal.
Have a question? Ask a doctor
Belotero and Bruising
The answer to your question is yes. Belotero is a great addition to our family of Hyaluronic acid fillers (HA's), offering the lowest density product available in the US and allowing us to treat areas like tear troughs and fine lines without the "puffiness" associated with denser HA's. However, due to the superficial placement which the company recommends for this product it is much more prone to bruising. It appears you were having your tear troughs treated in the picture, and this area in general is high risk for bruising. I have gone to using blunt tipped cannulas in this area to help reduce risk of extensive bruising. This bruising may take 2 weeks to resolve and remember that after the bruising resolves you will still have some tissue swelling which may delay your final result - so be patient.
Bruisestick ointment for facial fillers, including Juvederm and Belotero bruising
Our office recommends that patients apply Bruisestick Arnica ointment around the injected areas, particularly around the eyes.
Raffy Karamanoukian MD FACS
You might also like...
Bruising is Normal
Yes bruising in this is area is common. You might not always bruise every injection or as much but it is common. Areas that easily bruise are around the eyes and the mouth is another common area. Continue to watch it and you can always seek advice from your provider on coverup methods!
It is normal but does not always happen some bruise and some dont you just got unlucky but the result will be great
Had Belatoro Yesterday, is This Normal?
Bruising and swelling is common after having a fillers injected, give it a full 2 weeks to settle before seeing your final result.
Bruising after Belotero
I would not say that it is normal to have bruising after Belotero injections under the eyes, but it certainly is possible. Because the skin under the eyes is so thin, whenever an injection of any kind is done there, it is possible to develop bruising. This does not happen all of the time, but that area is more likely to bruise than almost any other area on the face.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.